Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Injective Polynomial Maps are Automorphisms

Walter Rudin
The American Mathematical Monthly
Vol. 102, No. 6 (Jun. - Jul., 1995), pp. 540-543
DOI: 10.2307/2974770
Stable URL: http://www.jstor.org/stable/2974770
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Injective Polynomial Maps are Automorphisms
Preview not available

Page Thumbnails

  • Thumbnail: Page 
540
    540
  • Thumbnail: Page 
541
    541
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543